Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have irregular periods due to hormonal problem. Prescribed Femilon. Is it safe?

Hi Doctor , Im married of 22 yrs,5.3 height,56 weight,Im facing prbm of irregular periods so i contacted the doctor and did the ultra sound scan it was hormonal problem .my doctor advised me use the femilon tablet for 3 the safest way to use the tablets?am i face any pbms in future bcz of these in my pregnency ?Please advice me is there any other option without using this pill?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
As you have irregular periods, it must be PCOS on ultrasound.
If you are not keen on pregnancy at present, then the femilon tablet is given in such cases for regularisation of periods.
If you are overweight, try to reduce weight by diet and exercise.
Also, should get throid checked, as it can also lead to irregularity of periods.
When you will be planning pregnancy, you might need some treatment in the form of ovulation induction medication.
Hope this clears your doubts.
Dr. Mrs. Sumeet Baheti
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor